Schur -Power Convexity of a Class of Multiplicatively Convex Functions and Applications
Wen Wang and
Shiguo Yang
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
We investigate the conditions under which the symmetric functions are Schur -power convex for and . As a consequence, we prove that these functions are Schur geometrically convex and Schur harmonically convex, which generalizes some known results. By applying the theory of majorization, several inequalities involving the th power mean and the arithmetic, the geometric, or the harmonic means are presented.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/258108.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/258108.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:258108
DOI: 10.1155/2014/258108
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().